Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Derived and residual subspace designs

Title data

Kiermaier, Michael ; Laue, Reinhard:
Derived and residual subspace designs.
In: Advances in Mathematics of Communications. Vol. 9 (February 2015) Issue 1 . - pp. 105-115.
ISSN 1930-5346
DOI: https://doi.org/10.3934/amc.2015.9.105

Abstract in another language

A generalization of forming derived and residual designs from t-designs to subspace designs is proposed. A q-analog of a theorem by Tran Van Trung, van Leijenhorst and Driessen is proven, stating that if for some (not necessarily realizable) parameter set the derived and residual parameter set are realizable, the same is true for the reduced parameter set.

As a result, we get the existence of several previously unknown subspace designs. Some consequences are derived for the existence of large sets of subspace designs. Furthermore, it is shown that there is no q-analog of the large Witt design.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: q-analog; combinatorial design; subspace design; derived design; residual design; large set
Subject classification: 2010 Mathematics Subject Classification: Primary 51E20; Secondary 05B05, 05B25, 11Txx.
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 26 Feb 2015 06:20
Last Modified: 26 Feb 2015 06:20
URI: https://eref.uni-bayreuth.de/id/eprint/7585